# SDR CHQA20121106406

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 28,198 hours, 24,431 cycles
- Engine: Rroyce AE3007A1
- Engine time: 26,338 hours, 24,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE RIGHT OVERWING EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE DEFERRED THE EMERGENCY LIGHT.  THE DEFERRAL WAS CLEARED ON 11/7/2012 BY REPLACING THE RIGHT OVERWING EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
